# SDR DALA2022041402622

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 90,094 hours, 19,707 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 2R DOOR SHOWS ARMED LIGHT ON DOOR + FWD PANEL WHEN DOOR IS DISARMED, CORRECTIVE ACTION: DOOR 2R ARMED LIGHT SWITHC RECLICLED , OK - DOOR 2R ARM / DISARM SYS CHECKED OK (8864835)
